# SDR U2RA201512110007

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 86,928 hours, 12,567 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 206
- Part time: 86,928 hours, 12,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND AT BS 206, STR 28L.  REPAIRED LIGHTNING STRIKE DAMAGE BY INSTALLATION OF SOLID FASTENER IAW SRM 53-00-01-2R-9, REPAIR 9.
